MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10024
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during a cori revision tka surgery, the real intelligence cori initially sized the femur as a size 6, with measured laxity of 7 mm on the lateral side and 5 mm on the medial side in flexion.The only way to close the flexion gap, while maintaining a balanced extension gap, was to increase the femoral size to a size 7 or 8; however, these sizes did not appropriately fit the anteroposterior (a/p) dimension.After refining the femur and selecting the ¿bur all¿ option, it appeared red, suggesting that the burring have gone way beyond what it was planned.When the plane visualizer was placed on the anterior portion of the femur, it indicated that the resection was approximately 7 mm below than planned.Ultimately, there appeared to be at least 4 mm (and likely more) of cement between the anterior flange of the femoral implant and the anterior cortex.The surgical plan was adjusted to an 18 mm poly, which corresponded to a 15 mm poly.Although the cori system recommended a size 8 femur, a 7 femur was implanted.A 5 mm tibial wedge was used to reduce the gaps, and a 13 mm poly was selected, which corresponded to an 18 mm per cori.The surgeon was able to fit a 15 mm poly, although it was noted to be slightly tight.The procedure was resumed, after a non-significant delay.Intraoperative adjustments were required due to inaccurate measurements provided by the cori console; however, the surgery was completed using the same device.No further complications were reported.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alter the conclusions of this report, a follow-up report will be submitted as required.
 
Additional Manufacturer Narrative
The real intelligence cori, part number rob10024, serial number (b)(6), used for treatment was returned for evaluation.A visual inspection was performed.The complaint console has qr code chip on the right side of the front panel along with two white stickers with qr codes.A functional evaluation was performed.A tka case was set up and completed with no errors.Screenshots and system log files provided were reviewed with the software support team.The reported problem of system malfunction during cutting was not confirmed.Xsession logs were not available however, a review of navio logs show no internal software faults, no handpiece errors, and no abnormal system behavior during the cutting workflow.The system generated several warnings consistent with incomplete or inaccurate data collection, including neutralpositioncollection_kneecentererror triggered when the distance from the tibia knee center to the ankle center exceeds the distance from the femur knee center to the ankle center, indicating the tibia and femur knee centers were collected too closely together.The logs also show repeated coverage notifications during tibia free collection, indicating insufficient anterior-medial cortex surface definition.Although the system prompted the user to collect additional points, the warnings were dismissed, and the workflow continued without recollecting the data.These log findings do not support a system malfunction but instead indicate inconsistent anatomical inputs.A representative was present during surgery and no anatomical checkpoints were used.Case visualizer review also confirmed that the checkpoint probe was placed on the tracker rather than on bone, meaning no true anatomical checkpoints were collected.With no checkpoints, incorrect knee center collection, and multiple dismissed warnings, the findings most strongly indicate user-induced data collection errors likely compounded by tracker movement.A complaint history review was performed by part number and similar complaints were identified.A review by lot/serial number was performed and only 1 similar complaint was identified.A review of manufacturing records indicate the device met all specifications upon release into distribution.Cori is a surgical tool designed to provide assistance to the surgeon; it is not a substitute for the surgeon¿s experience and skill.The surgeon is responsible for implant planning and the conduct of the surgery during which cori is being used.(real intelligence cori for knee arthroplasty user manual 500230, rev g).The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The most likely cause of this event is associated with user-induced data collection errors likely compounded by tracker movement.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE CORI
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24290512
Report Number3010266064-2026-00032
Device Sequence Number15990933
Product Code OLO
UDI-Device Identifier00885556757420
UDI-Public885556757420
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown